# SDR SWIA201437753

- Difficulty date: April 12, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128 RBL 18 VERTICAL POST OTBD SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250" LONG BY 70 PERCENT FSH.  C-CHECK, REMOVED CRACKED POST, INSTALLED A NEW POST IAW SRM.
